# SDR NACA2022060600001

- Difficulty date: June 6, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,587 hours, 14,231 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Part number: 388019010
- Part serial: A924
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUT DOWN DURING START. PERFORMED FIM 49-11 TREE 995, FOUND ZERO OIL PRESSURE AT LUBE PUMP TEST PORT. REPLACED LUBE PUMP IAW AMM 49-27-01. ETOPS GROUND VERIFICATION COMPLIED WITH, OPS CHECK AND LEAK CHECK NORMAL. NO PART INFO IN TRAX.
